# SDR 95ZZZX5584

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 5240 · Service Doors
- Part: Goose Neck
- Part number: 117232371
- Condition: Cracked
- Location: Transmission
- Part time: 238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOOSE NECK CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WTIH NEW UNIT(S) CORRECTED PROBLEM.
